# SDR DLM88030525

- Difficulty date: June 6, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 44,537 hours, 36,568 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL UNSAFE INDICATION AFTER TAKEOFF.  FOLLOWED APPROPRIATE CHECKLIST STILL HAD UNSAFE INDICATION.  NLG IND VISUAL INSPECTION CONFIRMED GEAR DOWN.  RETURNED FOR LANDING.  FOUND PROX SENSOR D1-32 INOP.  REPLACED AND SWUNG GEAR.  CHECKS OK PER M/M.
